# SDR DALA2016102607722

- Difficulty date: October 25, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 82,705 hours, 11,547 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 397
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE FOUND AT BS 397 BETWEEN STRINGER 1L AND 1R.
